MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE; MASK, SURGICAL
Catalog Number AT74531
Health Effect - Clinical Codes Rash (2033); Swelling (2091)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer was not able to identify the lot number, therefore the device history record could not be reviewed.The actual mask worn was discarded after use.The customer also stated they did not know which box the mask had been pulled from; and due to high usage, the box was probably empty by now, therefore a representative sample also was not available.Since a sample was not provided for evaluation, the root cause could not be identified.It was verified that this device is made with qualified, tested, and approved materials; and the device is made to meet specification requirements.Awareness documented training was provided to the employees involved in the processing of this product in order to make them aware of this issue.All operators are certified in their respective operations.We will continue monitoring customer complaints for issues of this nature.
 
Event or Problem Description
Nurse¿s face was itchy/red/broke out in rash and hives; and later that night her face became swollen.The next day she went to the urgent care because her face was still swollen and broken out.She received a steroid injection, po steroids, and po antihistamines.These helped, and her face went back to normal within a few days.

Brand Name
MASK, PROCEDURE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key8346505
Report Number1423537-2019-00271
Device Sequence Number2285101
Product Code FXX
UDI-Device Identifier10885380072116
UDI-Public10885380072116
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAT74531
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight77